1-vertex-fault-tolerant cycles embedding on folded hypercubes

Sun-Yuan Hsieh, Che Nan Kuo, Hui Ling Huang

Research output: Contribution to journalArticle

33 Citations (Scopus)

Abstract

In this paper, we focus on a hypercube-like structure, the folded hypercube, which is basically a standard hypercube with some extra links between its nodes. Let f be a faulty vertex in an n-dimensional folded hypercube F Qn. We show that F Qn - {f} contains a fault-free cycle of every even length from 4 to 2n - 2 if n ≥ 3 and, furthermore, every odd length from n + 1 to 2n - 1 if n ≥ 2 and n is even.

Original languageEnglish
Pages (from-to)3094-3098
Number of pages5
JournalDiscrete Applied Mathematics
Volume157
Issue number14
DOIs
Publication statusPublished - 2009 Jul 28

Fingerprint

Hypercube
Fault-tolerant
Cycle
Vertex of a graph
n-dimensional
Fault
Odd

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

Hsieh, Sun-Yuan ; Kuo, Che Nan ; Huang, Hui Ling. / 1-vertex-fault-tolerant cycles embedding on folded hypercubes. In: Discrete Applied Mathematics. 2009 ; Vol. 157, No. 14. pp. 3094-3098.
@article{ee0a2b1f734648028c154103937190eb,
title = "1-vertex-fault-tolerant cycles embedding on folded hypercubes",
abstract = "In this paper, we focus on a hypercube-like structure, the folded hypercube, which is basically a standard hypercube with some extra links between its nodes. Let f be a faulty vertex in an n-dimensional folded hypercube F Qn. We show that F Qn - {f} contains a fault-free cycle of every even length from 4 to 2n - 2 if n ≥ 3 and, furthermore, every odd length from n + 1 to 2n - 1 if n ≥ 2 and n is even.",
author = "Sun-Yuan Hsieh and Kuo, {Che Nan} and Huang, {Hui Ling}",
year = "2009",
month = "7",
day = "28",
doi = "10.1016/j.dam.2009.06.012",
language = "English",
volume = "157",
pages = "3094--3098",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",
number = "14",

}

1-vertex-fault-tolerant cycles embedding on folded hypercubes. / Hsieh, Sun-Yuan; Kuo, Che Nan; Huang, Hui Ling.

In: Discrete Applied Mathematics, Vol. 157, No. 14, 28.07.2009, p. 3094-3098.

Research output: Contribution to journalArticle

TY - JOUR

T1 - 1-vertex-fault-tolerant cycles embedding on folded hypercubes

AU - Hsieh, Sun-Yuan

AU - Kuo, Che Nan

AU - Huang, Hui Ling

PY - 2009/7/28

Y1 - 2009/7/28

N2 - In this paper, we focus on a hypercube-like structure, the folded hypercube, which is basically a standard hypercube with some extra links between its nodes. Let f be a faulty vertex in an n-dimensional folded hypercube F Qn. We show that F Qn - {f} contains a fault-free cycle of every even length from 4 to 2n - 2 if n ≥ 3 and, furthermore, every odd length from n + 1 to 2n - 1 if n ≥ 2 and n is even.

AB - In this paper, we focus on a hypercube-like structure, the folded hypercube, which is basically a standard hypercube with some extra links between its nodes. Let f be a faulty vertex in an n-dimensional folded hypercube F Qn. We show that F Qn - {f} contains a fault-free cycle of every even length from 4 to 2n - 2 if n ≥ 3 and, furthermore, every odd length from n + 1 to 2n - 1 if n ≥ 2 and n is even.

UR - http://www.scopus.com/inward/record.url?scp=67949095821&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=67949095821&partnerID=8YFLogxK

U2 - 10.1016/j.dam.2009.06.012

DO - 10.1016/j.dam.2009.06.012

M3 - Article

AN - SCOPUS:67949095821

VL - 157

SP - 3094

EP - 3098

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

IS - 14

ER -